# SDR DALA2023112509678

- Difficulty date: November 24, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 74,507 hours, 34,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DISC: AISLE CEIING EMERGENCY LIGHT BETWEEN ROW 19 AND 20 INOPERATIVE. C/A: REPLACED CEILING EMERGENCY LIGHT PER AMM 33-51. CHECJS GOOD MCO/PLACARD REMOVED. (LP5087239)
